MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2218-50E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dural Tear (1417); Cerebrospinal Fluid Leakage (1772); Headache (1880); Neck Pain (2433)
Date of Event 09/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc221850e0.Model: sc-2218-50e.Serial: (b)(6).Batch: 7150128.
 
Event or Problem Description
It was reported that the patient experienced neck pain and headache.The physician determined that the headache was due to cerebrospinal fluid (csf) leakage during the trial procedure when advancing the needle and the patient moving on the table.The patient was administered medication for the dural puncture.The patient underwent a lead pull procedure, and the symptoms resolved.The explanted leads were discarded by the medical facility.
 
Additional Manufacturer Narrative
Correction to initial emdr in blocks f10, g3 and h6.Block g3 should have been 12sep2024.Additional suspect medical device component involved in the event: product family: scs-linear leads upn: m365sc221850e0 model: sc-2218-50e serial: (b)(6).Batch: 7150128 udi (b)(4).
 
Event or Problem Description

Brand Name
LINEAR? ST
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20431229
Report Number3006630150-2024-06870
Device Sequence Number20730323
Product Code LGW
UDI-Device Identifier08714729784067
UDI-Public(01)08714729784067(17)260524(10)7146945(21)7146945
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/24/2026
Device Model NumberSC-2218-50E
Device Catalogue NumberSC-2218-50E
Device Lot Number7146945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer04/09/2026
06/04/2026
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date04/30/2026
07/02/2026
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale